Uniform distribution of prime powers and sets of recurrence and van der Corput sets in ℤ k

Vitaly Bergelson*, Grigori Kolesnik, Manfred Madritsch, Younghwan Son, Robert Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We establish new results on sets of recurrence and van der Corput sets in ℤk which refine and unify some of the previous results obtained by Sárkőzy, Furstenberg, Kamae and Mèndes France, and Bergelson and Lesigne. The proofs utilize a general equidistribution result involving prime powers which is of independent interest.

Original languageEnglish
Pages (from-to)729-760
Number of pages32
JournalIsrael journal of mathematics
Volume201
Issue number2
DOIs
Publication statusPublished - 2 Oct 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Uniform distribution of prime powers and sets of recurrence and van der Corput sets in ℤ<sup> k</sup>'. Together they form a unique fingerprint.

Cite this